Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On polynomial solutions of a class of linear differential equations of the second order


Author: W. C. Brenke
Journal: Bull. Amer. Math. Soc. 36 (1930), 77-84
This work is cited by: Bull. Amer. Math. Soc., Volume 42, Number 12 (1936), 901--908
MathSciNet review: 1561893
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1930-04888-0